# SDR USAA2011070600011

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 9,419 hours, 8,035 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Tab
- Part number: AS142275
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1465, PHL-ATL - LANDING NOSE DOOR OPEN EICAS.  MAINTENANCE FOUND LEFT AFT NOSE GEAR DOOR LINKAGE LOCK TABS BROKEN & ROD ENDS BACKED OFF.  REPLACED LOCK TABS 7 ADJUSTED AFT NOSE DOOR PER 32-22-03 ALSO NLG POSITION SENSOR ADJ/TEST PER 32-61-13.  ALL OPS NORMAL.
